Loading [MathJax]/jax/output/SVG/config.js
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1993, Volume 5, Issue 1, Pages 232–241 (Mi aa374)  

This article is cited in 14 scientific papers (total in 14 papers)

Research Papers

Elements of Morse theory on Aleksandrov spaces

G. Ya. Perel'man

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Received: 02.09.1992
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: G. Ya. Perel'man, “Elements of Morse theory on Aleksandrov spaces”, Algebra i Analiz, 5:1 (1993), 232–241; St. Petersburg Math. J., 5:1 (1994), 205–213
Citation in format AMSBIB
\Bibitem{Per93}
\by G.~Ya.~Perel'man
\paper Elements of Morse theory on Aleksandrov spaces
\jour Algebra i Analiz
\yr 1993
\vol 5
\issue 1
\pages 232--241
\mathnet{http://mi.mathnet.ru/aa374}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1220498}
\zmath{https://zbmath.org/?q=an:0815.53072}
\transl
\jour St. Petersburg Math. J.
\yr 1994
\vol 5
\issue 1
\pages 205--213
Linking options:
  • https://www.mathnet.ru/eng/aa374
  • https://www.mathnet.ru/eng/aa/v5/i1/p232
  • This publication is cited in the following 14 articles:
    1. Yamaguchi T. Zhang Zh., “Inradius Collapsed Manifolds”, Geom. Topol., 23:6 (2019), 2793–2860  crossref  isi
    2. Galaz-Garcia F., Zarei M., “Cohomogeneity One Topological Manifolds Revisited”, Math. Z., 288:3-4 (2018), 829–853  crossref  isi
    3. St. Petersburg Math. J., 29:1 (2018), 3–31  mathnet  crossref  mathscinet  isi  elib
    4. Harvey J. Searle C., “Orientation and Symmetries of Alexandrov Spaces With Applications in Positive Curvature”, J. Geom. Anal., 27:2 (2017), 1636–1666  crossref  mathscinet  zmath  isi  elib  scopus
    5. Chen X. Grove K., “Rigidity Theorems For Submetries in Positive Curvature”, Adv. Math., 289 (2016), 784–796  crossref  isi
    6. Mitsuishi A. Yamaguchi T., “Collapsing Three-Dimensional Closed Alexandrov Spaces With a Lower Curvature Bound”, Trans. Am. Math. Soc., 367:4 (2015), PII S0002-9947(2014)06091-1, 2339–2410  isi
    7. Worner A., “A Splitting Theorem for Nonnegatively Curved Alexandrov Spaces”, Geom. Topol., 16:4 (2012), 2391–2426  crossref  isi
    8. St. Petersburg Math. J., 17:3 (2006), 477–491  mathnet  crossref  mathscinet  zmath  elib
    9. Zamfirescu, T, “On the cut locus in Alexandrov spaces and applications to convex surfaces”, Pacific Journal of Mathematics, 217:2 (2004), 375  crossref  mathscinet  zmath  isi
    10. Sormani, C, “Universal covers for Hausdorff limits of noncompact spaces”, Transactions of the American Mathematical Society, 356:3 (2004), 1233  crossref  mathscinet  zmath  isi
    11. Menguy, X, “Noncollapsing examples with positive Ricci curvature and infinite topological type”, Geometric and Functional Analysis, 10:3 (2000), 600  crossref  mathscinet  zmath  isi
    12. Petrunin, A, “Collapsing vs. positive pinching”, Geometric and Functional Analysis, 9:4 (1999), 699  crossref  mathscinet  zmath  isi
    13. Petrunin, A, “Parallel transportation for Alexandrov space with curvature bounded below”, Geometric and Functional Analysis, 8:1 (1998), 123  crossref  mathscinet  zmath  isi
    14. PERELMAN, G, “WIDTHS OF NONNEGATIVELY CURVED SPACES”, Geometric and Functional Analysis, 5:2 (1995), 445  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:6254
    Full-text PDF :2724
    References:2
    First page:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025